Home » Pub-Topic: Partial Differential Equations, Pub-Type: Proceedings with Referee

PAPER: Existence and multiplicity of solutions for the noncoercive Neumann p-Laplacian

REF. DATE:9 March 2010 CREATED/MODIFIED: 19 January 2012 231 views No Comment

Existence and multiplicity of solutions for the noncoercive Neumann p-Laplacian (with N.S. Papageorgiou), Electronic Journal of Differential Equations, Conference 18 (2010), pp. 57-66,
(special issue of the Conference “Variational and Topological Methods: Theory, Applications, Numerical Simulations, and Open Problems 2007”, in 2009).
(myid-38)

Leave your response!

You must be logged in to post a comment.